# SDR F3LA200700361

- Difficulty date: December 4, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N933FR
- Make and model: Airbus A319-111
- Aircraft serial: 2260
- Aircraft time: 12,204 hours, 5,934 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: D5211013320000
- Condition: Broken
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED BROKEN ROLLER BEARING ON L2 SERVICE DOOR OUTER HANDLE/LATCH.  REMOVED AND REPLACED CRANK ON THE OUTER CONTROL HANDLE IAW AMM 52-13-21-400-001.  OPS CHECK NORMAL.
